MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CoreDx¿; Bronchoscope (Flexible Or Rigid)

BOSTON SCIENTIFIC CORPORATION CoreDx¿; Bronchoscope (Flexible Or Rigid)
Model Number M00515220
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx pulmonary mini biopsy forceps was used in the lungs during a bronchoscopy procedure performed on (b)(6) 2026.During the procedure, the forceps became stuck in the open position and could not be closed or withdrawn through the endoscope working channel.As a result, the forceps and endoscope were removed together, and the device was cut off.The procedure was completed using another coredx device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.Block h11: investigation results: the complaint device was not returned; therefore, product analysis could not be performed.However, photographs provided by the customer show that the distal section of the device is detached, with the separation appearing consistent with a mechanical cut.The jaws also show evidence of uneven opening.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the event description and information provided by the customer, there is not enough evidence to determine whether the reported events jaws failure to close, jaws uneven opening, device entrapment of device or device component, and additional device required were related to physician technique, procedural factors, or a potential device malfunction.Although the reported event jaws uneven opening can be confirmed based on the available photo evidence, and the device distal section is observed detached, it is not possible to determine whether these observations are related to the reported mechanism of failure, as the device was not returned for evaluation and no physical analysis could be performed.All compiled information on this investigation determines that the most probable cause is cause not established.

Brand Name
CoreDx¿
Common Device Name
Bronchoscope (Flexible Or Rigid)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25682424
Report Number3005099803-2026-02638
Device Sequence Number13175779
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public(01)08714729971054(17)290420(10)39144683
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue NumberM00515220
Device Lot Number0039144683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer07/31/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date08/28/2026
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown